MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was diagnosed to have severe aortic valve stenosis.Cardiac catheterization was also then performed which revealed nonobstructive coronary artery disease.Patient is now referred for possible aortic valve intervention.Patient was in the surgical suite for an aortic valve replacement.A timeout was completed, verifying correct patient, procedure site and positioning.General anesthesia was induced, and central venous access was obtained.An arterial line and foley catheter were placed, a swan-ganz catheter was positioned, and a tee probe was placed.The patient was then positioned, prepared and draped in a sterile manner.A cor-knot mini combo device was used to secure the sutures.Per rn report: the blades were dulling before 6 cuts were made and they were not cutting the sutures.The device was replaced with another similar one and the procedure was concluded with no further incident.No patient harm.Manufacturer response for instrument, ligature passing and knot tying, cor-knot mini® (per site reporter).Device and info given to med field representative.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key21605440
Report Number21605440
Device Sequence Number9217733
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)270630(10040730(10)5128093
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
Report Date (Section F) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number5128093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer03/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA02/20/2025